# SDR MRKA9517

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685MA
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3451 · DME/TACAN System
- Part: Lamp
- Part number: 1673A
- Condition: Failed
- Location: Nr 1 Dme
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE NR 1 DME INDICATOR ON CAPTAIN SIDE BLANK AND NR 2 DME DEFERRED.  RELAMPED DME INDICATOR AND RETURNED AIRCRAFT TO SERVICE.  (W)
